# SDR R61A201307020567

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 16,320 hours, 12,815 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY WERE UNABLE TO VERIFY DOOR CLOSED INDICATION ON THE L2 DOOR.  ONE OF THE LOCK INDICATORS IS SHOWING CLEAR AND NOT GREEN.  MX INSPECTED DOOR AND OPERATED NORMALLY.  MX REPLACED THE L2 DOOR LOCK INDICATOR IAW AND OPS CHECKED GOOD.
